`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 10,Number 6,     November 2011

1

A decomposition theorem for $BV$ functions   Pages : 1549 - 1566

Stefano Bianchini and Daniela Tonon

 Abstract       References       Full Text      Related Articles

2

Characterization of the value function of final state constrained control problems with BV trajectories   Pages : 1567 - 1587

Ariela Briani and Hasnaa Zidani

 Abstract       References       Full Text      Related Articles

3

Vortex interaction dynamics in trapped Bose-Einstein condensates   Pages : 1589 - 1615

Pedro J. Torres,  R. Carretero-González,  S. Middelkamp,  P. Schmelcher,  Dimitri J. Frantzeskakis and P.G. Kevrekidis

 Abstract       References       Full Text      Related Articles

4

A generalization of $H$-measures and application on purely fractional scalar conservation laws   Pages : 1617 - 1627

Darko Mitrovic and Ivan Ivec

 Abstract       References       Full Text      Related Articles

5

Long-time behavior of a Bose-Einstein equation in a two-dimensional thin domain   Pages : 1629 - 1643

Brahim Alouini

 Abstract       References       Full Text      Related Articles

6

Solutions of a pure critical exponent problem involving the half-laplacian in annular-shaped domains   Pages : 1645 - 1662

Antonio Capella

 Abstract       References       Full Text      Related Articles

7

Unbounded solutions of the nonlocal heat equation   Pages : 1663 - 1686

C. Brändle,  E. Chasseigne and Raúl Ferreira

 Abstract       References       Full Text      Related Articles

8

Self-adjoint, globally defined Hamiltonian operators for systems with boundaries   Pages : 1687 - 1706

Nuno Costa Dias,  Andrea Posilicano and João Nuno Prata

 Abstract       References       Full Text      Related Articles

9

Entire solutions with asymptotic behavior of fully nonlinear uniformly elliptic equations   Pages : 1707 - 1714

Limei Dai

 Abstract       References       Full Text      Related Articles

10

On the heat equation with concave-convex nonlinearity and initial data in weak-$L^p$ spaces   Pages : 1715 - 1732

Lucas C. F. Ferreira and Elder J. Villamizar-Roa

 Abstract       References       Full Text      Related Articles

11

Blow-up rates of large solutions for semilinear elliptic equations   Pages : 1733 - 1745

Zhijun Zhang and Ling Mi

 Abstract       References       Full Text      Related Articles

12

A Liouville comparison principle for solutions of singular quasilinear elliptic second-order partial differential inequalities   Pages : 1747 - 1762

Bernd Kawohl and Vasilii Kurta

 Abstract       References       Full Text      Related Articles

13

Theory of the NS-$\overline{\omega}$ model: A complement to the NS-$\alpha$ model   Pages : 1763 - 1777

W. Layton,  Iuliana Stanculescu and Catalin Trenchea

 Abstract       References       Full Text      Related Articles

14

Even solutions of the Toda system with prescribed asymptotic behavior   Pages : 1779 - 1790

Yong Liu

 Abstract       References       Full Text      Related Articles

15

A unified treatment using critical point methods of the existence of multiple solutions for superlinear and sublinear Neumann problems   Pages : 1791 - 1816

D. Motreanu,  Donal O'Regan and Nikolaos S. Papageorgiou

 Abstract       References       Full Text      Related Articles

16

Nonexistence of nonconstant global minimizers with limit at $\infty$ of semilinear elliptic equations in all of $R^N$   Pages : 1817 - 1821

Salvador Villegas

 Abstract       References       Full Text      Related Articles

17

A sixth order Cahn-Hilliard type equation arising in oil-water-surfactant mixtures   Pages : 1823 - 1847

Irena Pawłow and Wojciech M. Zajączkowski

 Abstract       References       Full Text      Related Articles